# SDR P5CA2020101500360

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,427 hours, 21,687 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Missing
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK PIN IS MISSING.  RE-SECURED F/O O2 MASK, IAW B767-300 AMM 35-11-51.
